# SDR HALA2019090500370

- Difficulty date: July 7, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 27,003 hours, 34,065 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING TO FUSELAGE ATTACH ANGLE FOUND CRACKED AROUND ONE FASTENER HOLE. ANGLE IS LOCATED AT STA 661 BETWEEN L-22L AND L-21L.  TRIMED OUT CRACK AS REQUIRED. ACCOMPLISHED A SURFACE HFEC INSPECTION PER NDT SPM PART 06-10--01.001. NO CRACKS FOUND. ACCOMPLISHED AN OPEN HOLE HFEC INSPECTION PER NDT SPM PART 06-10-01.003 OF ALL OPEN EXISTING FASTENER HOLES TO ENSURE NO CRACKS. FABRICATED FILLER USING 0.0190" 7075-0 (HT TO -T6 AFTER FORMING PER SRM 51-32-01. FABRICATED A REPAIR L-ANGLE DOUBLER USING 0.100 IN. 7075-0 CLAD (HT TO -T6 AFTER FORMING PER SRM 51-32-01). APPLIED CORROSION PROTECT AND PRIMED REPAIR PARTS AND ALL FAYING SURFACES PER SRM CH. 51. APPLIED PR1422 ON ALL FRAYING SURFACES.
